# SDR 2007UALA02933

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 33,124 hours, 12,620 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM Y-1292 (RBL 51) UPPER FLANGE HAS EXFOLIATION CORROSION FROM FRAME C17 TO FRAME C20.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CABIN FLOORBEAM.
